# SDR ASAA2023110846082

- Difficulty date: November 8, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 57,130 hours, 17,100 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TC78273000 #1 ENG DISPLAYS ECONOMIC FAULT 77-20871 THE TOP LEFT EGT SIGNAL T495S4 IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
